# SDR SWAA2021022450066

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 44,978 hours, 26,933 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 OUTER WINDOW PANE CRACKED DURING CLIMOUT / REPLACED R1 WINDOW PER MM 56-11-11 OPS CHECK OK REPLACED R1 WINDOW HEAT CONTROLER PER MM 30-41-11 OP S CHECK OK THIS AC RECERTIFIED TO CAT III STATUS PE R MT 734-00-03 VERIFICATION 21434 TAG 541138 RAR8884 8
